# SDR VNAA2016041900019

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 29,061 hours, 29,094 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2125
- Condition: Failed
- Location: Te Flaps
- Part time: 31,348 hours, 29,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING CLIMB AND HYD PUMP 2B FAIL CAUTION MESSAGE WHILE FOLLOWING THE QRH CHECKLIST FOR FLAPS FAIL.  MAINTENANCE DEFERRED FLAP SYS MEL 90-10-02 CAT A., INSPECTED AND RESET SYS CIRCUIT BREAKERS.  MAINTENANCE R & R THE BRAKE AND POSITION SENSOR UNIT, AND PERFORMED CHECKS IAW THE AMM, WHICH CLEARED THE MEL.  THE ACFT WAS RELEASED FOR SERVICE.
